# SDR SWAA2024100731285

- Difficulty date: August 27, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL BETWEEN BS 927 TO BS 947.5 ANB STRINGER 25R AFT CARGO COMPARTMENT 2024-533487<[01] REPLACED INTERCOSTAL WEB AND FASTENERS LOCATED BETWEEN BS 927 TO BS 947.5 ANB STRINGER 25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 ; SRM 51-40-02 AND DWG 147A7500; SHEET 28; REV-.   SEE INDIVIDUAL SIGN-OF BELOW.;[02] REPLACED INTERCOSTAL WEB AND FASTENERS LOCATED BETWEEN BS 927 TO BS 947.5 ANB STRINGER 25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 ; SRM 51-40-02 AND DWG 147A7500; SHEET 28; REV-.   SEE INDIVIDUAL SIGN-OF BELOW.
